MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-1ML LL SYRINGE,STERILE,LOW-DEAD SPAC

MEDLINE INDUSTRIES, LP; DBD-1ML LL SYRINGE,STERILE,LOW-DEAD SPAC
Catalog Number SYR101010LD
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility the syringes are leaking "when the syringe is laid on the prep table after a portion of the medication has been administered".The reported complaint was confirmed via video submitted by the facility; however, a sample of the impacted product was not returned as the facility sent in a different product code.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility the syringes are leaking "when the syringe is laid on the prep table after a portion of the medication has been administered".

Common Device Name
DBD-1ML LL SYRINGE,STERILE,LOW-DEAD SPAC
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21414326
Report Number1417592-2025-00092
Device Sequence Number21168363
Product Code FMF
UDI-Device Identifier10193489089073
UDI-Public10193489089073
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR101010LD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown